PuSH - Publication Server of Helmholtz Zentrum München

Barnsley, M.F.* ; Massopust, P.

Bilinear fractal interpolation and box dimension.

J. Approx. Theory 192, 362-378 (2015)
DOI Order publishers version
Open Access Green as soon as Postprint is submitted to ZB.
In the context of general iterated function systems (IFSs), we introduce bilinear fractal interpolants as the fixed points of certain Read-Bajraktarević operators. By exhibiting a generalized "taxi-cab" metric, we show that the graph of a bilinear fractal interpolant is the attractor of an underlying contractive bilinear IFS. We present an explicit formula for the box-counting dimension of the graph of a bilinear fractal interpolant in the case of equally spaced data points.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Attractor ; Bilinear Ifs ; Bilinear Mapping ; Box Counting Dimension ; Fractal Interpolation ; Iterated Function System (ifs) ; Read-bajraktarević Operator
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Volume: 192, Issue: , Pages: 362-378 Article Number: , Supplement: ,
Publisher Elsevier
Publishing Place San Diego
Reviewing status